# SDR USAA2013091900010

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,112 hours, 39,858 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41820044
- Part serial: 8443257
- Condition: Failed
- Location: Nr 2 Engine Oil
- Part time: 5,508 hours, 3,460 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL300, ENROUTE, CREW REPORTED LOSS OF OIL PRESSURE ON NR 2 ENGINE. OIL PRESSURE WENT TO ZERO.  SHUTDOWN NR 2 ENGINE IAW QRH, DECLARED AN EMERGENCY AND DIVERTED TO NEAREST SUITABLE AIRPORT.  LANDED WITHOUT INCIDENT.  TOTAL SINGLE ENGINE TIME WAS ESTIMATED TO BE 20 MINUTES. MX REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER AND CONNECTOR WITH PINS IAW AMM 72-00-00-216-062-C00 AND WPM 20-61-00-00.
